EconPapers    
Economics at your fingertips  
 

Orthogonality Preserving Property and its Ulam Stability

Jacek Chmieliński ()
Additional contact information
Jacek Chmieliński: Uniwersytet Pedagogiczny w Krakowie

Chapter Chapter 4 in Functional Equations in Mathematical Analysis, 2011, pp 33-58 from Springer

Abstract: Abstract We survey the results concerning the preservation (exact and approximate) of various types of orthogonality relations. We focus on the stability of the orthogonality preserving property. Our considerations are carried out in spaces with inner product structure as well as in normed spaces. Some related topics are also discussed.

Keywords: Orthogonality; Birkhoff orthogonality; Isosceles-orthogonality; Approximate orthogonality; Orthogonality preserving property; Right-angle preserving property; Linear preservers; Stability; Orthogonality equation; Wigner equation; Inner product spaces; Hilbert modules; Normed spaces; Semi-innner product; Norm derivatives; Isometric mappings; Approximate isometry (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_4

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_4